# SDR DALA2015102706515

- Difficulty date: October 26, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER PREVIOUSLY REPAIRED AT C3 CARGO DOOR JAMB BS=115 TO 1211. SPACER AND STRAPS WERE REPLACED IAW SRM 53-05, FIG 123, 51-30-5, 51-10-3.
